Skip to main content

Publisher: Elsevier

Volume 99, Number 3, 24 March 1995

Modules for certain Lie algebras of maximal class
pp. 239-254(16)
Authors: Burde, D.; Grunewald, F.

Favourites:
ADD

Modularity and Descent
pp. 255-265(11)
Authors: Carboni, A.; Janelidze, G.

Favourites:
ADD

Full length article
pp. 267-295(29)
Author: Duval, D.

Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more